American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Dennis K. Burke. Cauchy sequences in semimetric spaces . Proc. Amer. Math. Soc. 33 (1972) 161-164. MR 0290328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert L. Ellis. Extending uniformly continuous pseudo-ultrametrics and uniform retracts . Proc. Amer. Math. Soc. 30 (1971) 599-602. MR 0283752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. D. Richardson. Completions of uniform convergence spaces . Proc. Amer. Math. Soc. 29 (1971) 159-164. MR 0282332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. V. Fuller. Semiuniform spaces and topological homeomorphism groups . Proc. Amer. Math. Soc. 26 (1970) 365-368. MR 0264595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Don A. Mattson. Extensions of proximity functions . Proc. Amer. Math. Soc. 26 (1970) 347-351. MR 0264631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. M. Worrell and H. H. Wicke. Extension of a result of Dieudonn\'e . Proc. Amer. Math. Soc. 25 (1970) 634-637. MR 0264605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Giovanni Vidossich. Uniform spaces of countable type . Proc. Amer. Math. Soc. 25 (1970) 551-553. MR 0261546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Giovanni Vidossich. A note on cardinal reflections in the category of uniform spaces . Proc. Amer. Math. Soc. 23 (1969) 55-58. MR 0263017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. J. Pettis. Cluster sets of nets . Proc. Amer. Math. Soc. 22 (1969) 386-391. MR 0276922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ellen E. Reed and W. J. Thron. $m$-bounded uniformities between two given uniformities . Trans. Amer. Math. Soc. 141 (1969) 71-77. MR 0243484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Anthony W. Hager. Projections of zero-sets (and the fine uniformity on a product) . Trans. Amer. Math. Soc. 140 (1969) 87-94. MR 0242114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Elias Zakon. On uniform spaces with quasi-nested base . Trans. Amer. Math. Soc. 133 (1968) 373-384. MR 0227930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] T. E. Gantner. Extensions of uniformly continuous pseudometrics . Trans. Amer. Math. Soc. 132 (1968) 147-157. MR 0222836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert W. Deming. Some point-set properties and the edge path group of a generalized uniform space . Trans. Amer. Math. Soc. 130 (1968) 387-405. MR 0226584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ronald A. Stoltenberg. A completion for a quasi uniform space . Proc. Amer. Math. Soc. 18 (1967) 864-867. MR 0215282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Solomon Leader. Metrization of proximity spaces . Proc. Amer. Math. Soc. 18 (1967) 1084-1088. MR 0217757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jack L. Hursch. An example of two uniformities equal in height and proximity . Proc. Amer. Math. Soc. 18 (1967) 719-722. MR 0212762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. J. Himmelberg. Quotient uniformities . Proc. Amer. Math. Soc. 17 (1966) 1385-1388. MR 0210077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Solomon Leader. On pseudometrics for generalized uniform structures . Proc. Amer. Math. Soc. 16 (1965) 493-495. MR 0176442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. L. Frank. A totally bounded, complete uniform space is compact . Proc. Amer. Math. Soc. 16 (1965) 514. MR 0175088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. Michael. A short proof of the Arens-Eells embedding theorem . Proc. Amer. Math. Soc. 15 (1964) 415-416. MR 0162222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael W. Lodato. On topologically induced generalized proximity relations . Proc. Amer. Math. Soc. 15 (1964) 417-422. MR 0161305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Allen S. Davis. Fixpoint theorem for contractions of a well-chained topological space . Proc. Amer. Math. Soc. 14 (1963) 981-985. MR 0161323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sigmund Hudson. Topological loops with invariant uniformities . Trans. Amer. Math. Soc. 109 (1963) 181-190. MR 0155302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. Leader. On duality in proximity spaces . Proc. Amer. Math. Soc. 13 (1962) 518-523. MR 0141073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. P. Robertson and Wendy Robertson. On the space of subsets of a uniform space . Proc. Amer. Math. Soc. 12 (1961) 321-326. MR 0123293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Nelson Onuchic. On the Nachbin uniform structure . Proc. Amer. Math. Soc. 11 (1960) 177-179. MR 0149442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Maurice Sion. On uniformization of sets in topological spaces . Trans. Amer. Math. Soc. 96 (1960) 237-245. MR 0131506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1